# SDR DHL2001702008

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 717000
- Part serial: DN9975
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT LOW OIL PRESS LIGHT ILLUMINATED.  OIL PRESSURE FLUCTUATING BETWEEN 20-40 PSI.  PERFORMED OIL PRESS BELOW 40 PSI ABNORMAL CHECKLIST AND DISCOVERED ZERO OIL QUANTITY.  PERFORMED IN FLIGHT ENG SHUTDOWN ABNORMAL PROCEDURE.  OIL PRESS INDICATION ZERO, WITH ENGINE WINDMILLING 18 PERCENT N1, 27 PERCENT N2 FOR APPROX 30 MIN THRUST WAS NOT DECREASING PRIOR TO SHUTDOWN.CORRECTIVE ACTION:  STATUS - R&R NR 2 ENGINE ACCY GEARBOX PER M/M JT8D-72-60 PERFORMED TEST B LEAK AND OPS CK GOOD.   STATUS-CLOSED.
